# SDR SIMA20170421001

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 31,485 hours, 27,221 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 7222
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A TRIED TO USE THE FWD FLASHLIGHT ON ARRIVAL AND WOULD NOT COME ON.  REMOVED AND REPLACED FLASHLIGHT, OPS CHECK IAW STANDARD MAINT PRACTICES, OPS CHECKED GOOD
